Yang Woo Shin

Articles in Scholarly Journals [Incomplete List]

  1. The MX/G/1 queue with queue length dependent service times
    Journal of Applied Mathematics and Stochastic Analysis, vol. 14, no. 4, pp. 399–419, 2001
  2. Sojourn time distributions in a Markovian G-queue with batch arrival and batch removal
    Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 4, pp. 339–356, 1999
  3. Diffusion approximation for first overflow time in GI/G/m system with finite capacity
    Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 1, pp. 11–28, 1995